Theoretical Economics Letters

Vol.2 No.2(2012), Paper ID 19287, 5 pages

DOI:10.4236/tel.2012.22028

 

On the Consistency of the First-Order-Approach to Principal-Agent Problems

 

Óscar Gutiérrez

 

Universidad Autónoma de Barcelona, Barcelona, Spain

 

Copyright © 2012 Óscar Gutiérrez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ó. Gutiérrez, "On the Consistency of the First-Order-Approach to Principal-Agent Problems," Theoretical Economics Letters, Vol. 2 No. 2, 2012, pp. 157-161. doi: 10.4236/tel.2012.22028.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.